MathSciNet Relay Station
MathSciNet bibliographic data
MR1838372 (2002d:20076) 20H05 (11F06 11F22)
Sebbar, Abdellah Classification of torsion-free genus zero congruence groups. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2517–2527 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement